Convex Interpolation with Minimal L...-Norm of the Second Derivative.
Mathematische Zeitschrift, Tome 186 (1984), pp. 49-56
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__186_173428,
author = {Georgi Iliev and Walter Pollul},
title = {Convex {Interpolation} with {Minimal} {L...-Norm} of the {Second} {Derivative.}},
journal = {Mathematische Zeitschrift},
pages = {49--56},
year = {1984},
volume = {186},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__186_173428/}
}
Georgi Iliev; Walter Pollul. Convex Interpolation with Minimal L...-Norm of the Second Derivative.. Mathematische Zeitschrift, Tome 186 (1984), pp. 49-56. http://geodesic.mathdoc.fr/item/MZ_1984__186_173428/